# SDR UPS97221958

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654661110
- Condition: Corroded
- Location: Bs 854
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION BS 854 RBL 40 WL 208 ON LOWER SURFACE OF FLOOR SUPPORT UNDER NUTPLATES.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED OLD PART AND INSTALLED NEW PART IAW SRM 53-10-2, 51-10-1, 51-30-2.
